# SDR 07FDEA05138

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 50,564 hours, 30,709 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ejector Valve
- Part number: 10605083
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ENG ANTI ICE VALVES WERE ON FOR T/O.  IMMEDIATELY AFTER T/O, THE NR 2 ENGINE ANTI ICE DUCT TEMP WENT FULL SCALE HOT AND THE OVERHEAT LIGHT ILLUMINATED.  WITHIN 30 SECS, LT PACK TRIPPED AND ENG FAIL LIGHT ILLUMINATED.  STANDARD BLEED/PACK CONFIGURATION FOR T/O.  EMERGENCY WAS DECLARED AND IMMEDIATE RETURN TO SWF.  REMOVED AND REPLACED NR 2 ENGINE EJECTOR VALVE AND ACTUATOR ASSY PER AMM 30-21-011-4, NR 2 THERMAL ANTI-ICE DUCT TEMPERATURE SENSOR PER AMM 30-21-061-4, NR 2 COWL ANTI-ICE THERMAL SWITCH PER AMM 30-21-051-4 AND THE NR 2 INLET COWL ANTI-ICE CHECK VALVE PER AMM 30-21-041-4, FUNCTIONALLY TEST COWL TAI SYSTEM PER AMM 31-21-001-5.
